Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Bad Reaction To Kindergarten Shots? (piog)

Posted by on Aug. 19, 2011 at 1:29 AM
  • 10 Replies
My five year old just got his kindergarten shots today at 1:30pm. It is now 11:30 pm and he woke up crying that his "shots" hurt. I can't even touch his leg without him bawling hysterically.

Has anyone else run into this problem??? HELP!!! I'm so worried!!!
Posted on CafeMom Mobile
by on Aug. 19, 2011 at 1:29 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
JMKristy
by on Aug. 19, 2011 at 1:40 AM

Oh, poor guy. I've never had that problem. Have you tried giving him tylenol or motrin? And maybe some cold compresses will help. Good luck, I hope he feels better in the morning!

mommasaint
by on Aug. 19, 2011 at 1:47 AM

If he got an MMR shot, they can make the muscle really, really sore. Motrin, Tylenol or warm compress could help. Poor guy..... :(  I would not worry unless he spikes a high fever.

sarapunkinpie88
by on Aug. 19, 2011 at 1:59 AM
:( what are the side effects from the shots? What are the severe ones that need immediate attention?
Posted on CafeMom Mobile
Fields456
by on Aug. 19, 2011 at 2:03 AM

we dont vax.   but if it is not better by morning you might want to call the dr.    good luck

ABrennanMom
by on Aug. 19, 2011 at 2:05 AM
I gave him some Motrin about four hours ago but it doesn't seem to have helped. I just gave him a cold compress so hopefully that'll help.

Thanks for your advice and kind words!


Quoting JMKristy:

Oh, poor guy. I've never had that problem. Have you tried giving him tylenol or motrin? And maybe some cold compresses will help. Good luck, I hope he feels better in the morning!


Posted on CafeMom Mobile
ABrennanMom
by on Aug. 19, 2011 at 2:07 AM
I feel like a bad mom because I cant remember!!! :( I had all four of my kids getting check ups today, two of whom had shots, and I can't remember what the doctor said other than the normal possibility of a low grade fever. Ugh I feel horrible :(


Quoting sarapunkinpie88:

:( what are the side effects from the shots? What are the severe ones that need immediate attention?

Posted on CafeMom Mobile
PeaceMuch
by Kali on Aug. 19, 2011 at 2:30 AM
Muscle pain is common. Warm baths help too.
ABrennanMom
by on Aug. 19, 2011 at 2:50 AM
It seems like extreme muscle pain, does that fall into the normal side of things also? I'm just worried he's having a legitimate problem with the drugs or something.


Quoting PeaceMuch:

Muscle pain is common. Warm baths help too.

Posted on CafeMom Mobile
ilovecandy
by Ruby Member on Aug. 19, 2011 at 2:55 AM

 my dd was in bad pain when she got her kindergarten shots. she was for the most part fine the next day. back to normal after 2 days

PeaceMuch
by Kali on Aug. 19, 2011 at 3:03 AM
Well you could always call the doc to be on the safe side.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)